International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Radau Quadrature for an Almost Quasi-Hermite-Fejer-Type Interpolation in Rational Spaces

  • Shrawan Kumar
  • Neha Mathur
  • Vishnu Narayan Mishra1*
  • Pankaj Mathur
  1. Department of Mathematics, Indira Gandhi National Tribal University, Lalpur, Amarkantak, Anuppur, Madhya Pradesh 484 887, India.

* Corresponding author

Abstract

In this paper, we have studied an almost quasi Hermite-Fejer-type interpolation in rational spaces. A Radau type quadrature formula has also been obtained for the same.

How to Cite

S. Kumar, N. Mathur, V. N. Mishra, P. Mathur, Radau Quadrature for an Almost Quasi-Hermite-Fejer-Type Interpolation in Rational Spaces, Int. J. Anal. Appl. 19 (2021), 180–192. https://doi.org/10.28924/2291-8639-19-2021-180

BibTeX
@article{Kumar2021,
  author  = {Kumar, Shrawan and Mathur, Neha and Mishra, Vishnu Narayan and Mathur, Pankaj},
  title   = {Radau Quadrature for an Almost Quasi-Hermite-Fejer-Type Interpolation in Rational Spaces},
  journal = {Int. J. Anal. Appl.},
  volume  = {19},
  year    = {2021},
  pages   = {180--192},
  doi     = {10.28924/2291-8639-19-2021-180}
}

References

  • [1] P. Borwein and T. Erdelyi, Polynomials and Polynomial Inequalities, Graduate Texts in Mathematics 161, Springer-Verlag, New York (1995).
  • [2] A. L. Lukashov, Inequalities for the derivatives of rational functions on several intervals, Izv. Math. 68(3) (2004), 543-565.
  • [3] A. A. Markov(1951), Izbrannye trudy, Teoriya cisel. Teoriya veroyatnostei, Izdat. Akad. Nauk SSSR, Leningrad.
  • [4] G. Min, Lobatto-type quadrature formula in rational spaces, J. Comput. Appl. Math. 94(1) (1998), 1-12.
  • [5] Y. Rouba, K. Smatrytski and Y. Dirvuk, Rational quasi-Hermite-Fejer-type interpolation and Lobatto-type quadrature formula with Chebyshev-Markov nodes, Jaen J. Approx. 7(2) (2015), 291-308
  • [6] E. A. Rovba, Interpolation rational operators of Fej ´er and de la Valle-Poussin type, Mat. Zametki., 53(2) (1993), 114-121 (in Russian, English translation: Math. Notes. 53 (1993), 195-200.
  • [7] E. A. Rouba, Interpoljacija i rjady Furie v ratsionalnoj approksimatsii, GrSU, Grodno. (2001).
  • [8] Y. A. Rouba and K. A. Smatrytski, Rational interpolation in the zeros of Chebyshev-Markov sine-fractions, Dokl. Nats. Akad. Nauk Belarusi, 52(5) (2008), 11-15 (in Russian).
  • [9] V. N. Rusak, Interpolation by rational functions with fixed poles, Dokl. Akad. Nauk BSSR 6 (1962), 548-550 (in Russian).
  • [10] V. N. Rusak, On approximations by rational fractions, Dokl. Akad. Nauk BSSR 8 (1964), 432-435 (in Russian).
  • [11] A. H. Turecki, Teorija interpolirovanija v zadachakh, Izdat “Vyssh. Skola”, Minsk. (1968).
  • [12] J. Van Deun, Electrostatics and ghost poles in near best fixed pole rational interpolation, Electron. Trans. Numer. Anal. 26 (2007), 439-452